Alex Suciu
Alex Suciu
Professor of Mathematics, Northeastern University
Verified email at northeastern.edu - Homepage
Title
Cited by
Cited by
Year
Moment-angle complexes, monomial ideals, and Massey products
G Denham, AI Suciu
Pure and Applied Mathematics Quarterly 3 (1), 25-60, 2007
1332007
Characteristic varieties of arrangements
DC Cohen, AI Suciu
Mathematical Proceedings of the Cambridge Philosophical Society 127 (1), 33-53, 1999
1181999
Topology and geometry of cohomology jump loci
A Dimca, Ş Papadima, AI Suciu
Duke Mathematical Journal 148 (3), 405-457, 2009
1012009
The braid monodromy of plane algebraic curves and hyperplane arrangements
DC Cohen, AI Suciu
Commentarii Mathematici Helvetici 72 (2), 285-315, 1997
951997
On Milnor fibrations of arrangements
DC Cohen, AI Suciu
Journal of the London Mathematical Society 51 (1), 105-119, 1995
911995
Fundamental groups of line arrangements: Enumerative aspects
AI Suciu
Advances in algebraic geometry motivated by physics, Contemporary …, 2001
882001
Algebraic invariants for right-angled Artin groups
S Papadima, AI Suciu
Mathematische Annalen 334 (3), 533-555, 2006
682006
Translated tori in the characteristic varieties of complex hyperplane arrangements
AI Suciu
Topology and its Applications 118 (1), 209-223, 2002
652002
Homology of iterated semidirect products of free groups
DC Cohen, AI Suciu
Journal of Pure and Applied Algebra 126 (1-3), 87-120, 1998
561998
Chen Lie algebras
S Papadima, AI Suciu
International Mathematics Research Notices 2004 (21), 1057-1086, 2004
552004
Higher homotopy groups of complements of complex hyperplane arrangements
S Papadima, AI Suciu
Advances in Mathematics 165 (1), 71-100, 2002
552002
Bieri–Neumann–Strebel–Renz invariants and homology jumping loci
S Papadima, AI Suciu
Proceedings of the London Mathematical Society 100 (3), 795-834, 2010
522010
Lower central series and free resolutions of hyperplane arrangements
H Schenck, A Suciu
Transactions of the American Mathematical Society 354 (9), 3409-3433, 2002
502002
Cohomology rings and nilpotent quotients of real and complex arrangements
D Matei, AI Suciu
Arrangements—Tokyo 1998, Advanced Studies in Pure Mathematics 27, 185-215, 2000
472000
Alexander polynomials: Essential variables and multiplicities
A Dimca, S Papadima, AI Suciu
International Mathematics Research Notices, Art. ID rnm119, 36 pp., 2008
422008
The Milnor fibration of a hyperplane arrangement: from modular resonance to algebraic monodromy
S Papadima, AI Suciu
Proceedings of the London Mathematical Society 114 (6), 961-1004, 2017
372017
Hall invariants, homology of subgroups, and characteristic varieties
D Matei, AI Suciu
International Mathematics Research Notices 2002 (9), 465-503, 2002
372002
Formality, Alexander invariants, and a question of Serre
A Dimca, S Papadima, AI Suciu
arXiv preprint math/0512480, 2005
352005
Hyperplane arrangements and Milnor fibrations
AI Suciu
Annales de la Faculté des Sciences de Toulouse 23 (2), 417-481, 2014
342014
The spectral sequence of an equivariant chain complex and homology with local coefficients
S Papadima, AI Suciu
Transactions of the American Mathematical Society 362 (5), 2685-2721, 2010
322010
The system can't perform the operation now. Try again later.
Articles 1–20